# SDR UPS97225058

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SURFACE CORROSION IN FLANGE OF FRAME BS 380 BETWEEN STR 24R AND 25R     CARRIED OUT REPAIR ON FLANGE IAW SRM 51-40-3.
